# SDR CALA2025080407248

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N14011
- Make and model: Boeing 787-10
- Aircraft serial: 40934
- Aircraft time: 24,487 hours, 3,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAS FOUND PROXIMITY LIGHT MISSING AT FURNITURE FROM SEATS POSITION 3D AND 7D.   INSTALLED NEW PROXIMITY LIGHTS AT FURNITURE FROM SEATS POSITION 3D AND 7D IAW AMM DMC-B787-A-33-51-06-00A-720A-A. GOOD FOR SERVICE.
